# SDR 2005FA0000572

- Difficulty date: March 31, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N911CX
- Make and model: Beech C90
- Aircraft serial: LJ830
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GEAR EXTENSION, NO NOSE GEAR DOWN LOCK LIGHT INDICATION.  CYCLED GEAR SEVERAL TIMES WITH NO CHANGE.  MANUALLY EXTENDED GEAR AND OBTAINED GREEN INDICATION.  MAINTENANCE FOUND SWITCH INTERMITTENT. (K)
